# SDR GTIA050031

- Difficulty date: January 19, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD ENTRYWAY CORROSION AT FS 200 CUSPLINE, LONG 18L FRAME TO CUSP FITTING.  REMOVED FRAME TO CUSP FITTING STATION 200 L18L-L, REMOVED CORROSION ON CUSP, REMOVED WEB L1 DOOR STATION TO 208 L18L TO L13L.  FABRICATED CUSP SECTION FROM STATION 180 TO STATION 230, TREATED, PRIMED AND INSTALLED NEW CUSP SECTION.  (M)
